CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Solvability of variational inequality problems 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2004, 卷号: 122, 期号: 3, 页码: 501-520
Authors:  Han, J;  Huang, ZH;  Fang, SC
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
variational inequalities  complementarity problems  exceptional family of elements  existence theorems  
Generalization of an existence theorem for variational inequalities 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2003, 卷号: 118, 期号: 3, 页码: 567-585
Authors:  Huang, ZH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
variational inequalities  complementarity problems  exceptional family of elements  existence theorem  
Sufficient conditions on nonemptiness and boundedness of the solution set of the P-0 function nonlinear complementarity problem 期刊论文
OPERATIONS RESEARCH LETTERS, 2002, 卷号: 30, 期号: 3, 页码: 202-210
Authors:  Huang, ZH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
P-0 function nonlinear complementarity problem  nonemptiness and boundedness of the solution set  exceptional family of elements  
Exceptional family of elements and the solvability of variational inequalities for unbounded sets in infinite dimensional Hilbert spaces 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2000, 卷号: 246, 期号: 2, 页码: 544-556
Authors:  Isac, G;  Zhao, YB
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Quasi-P-*-maps, P(tau,alpha,beta)-maps, exceptional family of elements, and complementarity problems 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2000, 卷号: 105, 期号: 1, 页码: 213-231
Authors:  Zhao, YB;  Isac, G
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonlinear complementarity problems  exceptional family of elements  quasi-P-*-maps  P(tau, alpha, beta)-maps  exceptional regularity  
An alternative theorem for generalized variational inequalities and solvability of nonlinear quasi-P-*(M)-complementarity problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2000, 卷号: 109, 期号: 2-3, 页码: 167-182
Authors:  Zhao, YB;  Yuan, JY
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
(generalized) variational inequality  complementarity problem  exceptional family for variational inequality  quasi-P-*(M)-maps  
D-orientation sequences for continuous functions and nonlinear complementarity problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 1999, 卷号: 106, 期号: 2-3, 页码: 221-235
Authors:  Zhao, YB
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
complementarity problems  d-orientation sequence  p-order generalized coercivity  P*-mapping  
Exceptional family of elements for a variational inequality problem and its applications 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 1999, 卷号: 14, 期号: 3, 页码: 313-330
Authors:  Zhao, YB;  Han, J
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
complementarity problem  exceptional family of elements  generalized monotonicity  nonlinear variational inequality  P-*-mapping